# SDR 2002FA0001066

- Difficulty date: September 16, 2002
- Submitted: September 16, 2002
- Operation: General aviation
- Aircraft: N670AS
- Make and model: Rkwell NA26565
- Aircraft serial: 58
- Aircraft time: 9,263 hours, 6,690 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Bracket
- Part number: 28233330511
- Condition: Broken
- Location: Lt Mlg
- Part time: 9,263 hours, 6,690 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GEAR RETRACTION TEST, LT MLG DOOR ACTUATOR ATTACH BRACKET BROKE AT GEAR DOOR.
